# SDR UPS204812

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubled
- Part number: 155PH
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND MID GALLEY DOOR CUTOUT DOUBLER IS CRACKED AT BS 639.0 WL 274.25.  STOP DRILLED CRACK, INSTALLED DOUBLER IAW EO B727-5330-2685.
